# SDR SWAA096658

- Difficulty date: October 18, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 72,676 hours, 66,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE VIEWING WINDOW CRACKED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
